MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97716
Medical Device Problem Codes Overheating of Device (1437); Communication or Transmission Problem (2896); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a patient (pt) regarding an external device.Pt reported that their back had gotten so much worse.They could not sit there and charge the implant like it said.Pt stated that they didn¿t know if it was just because they hurt so bad sitting there or if the issue was with the equipment not working good.Pt noted that the recharger would get warm when they were sitting on it and they would have to take it off.Pt also stated that it took so long for them to try to make connections.When asked for the event date, the pt mentioned that they had moved from one town to another and the equipment got misplaced for quite a while in the last 3 months.Agent asked and pt did not have their equipment at the time of the call.Pt inquired about how long the implant lasts for and the agent reviewed the longevity of the implant.Agent advised pt to call back when they have their equipment for further troubleshooting.See general text for omitted information.
 
Additional Manufacturer Narrative
Continuation of d10: product id neu_recharger_acc; serial# unknown.Product type: recharger this regulatory report is a correction to regulatory report # 2182207-2026-00611.The correction is to report the rtm from report nu mber 2182207-2026-00611 on the patient's implantable system.All further reports related to this event will be reported under this report number.No further reports will be submitted under report number 2182207-2026-00611.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional info received from patient that the implant battery kept getting warm when recharging the implant.Patient said that they misplaced the external device for a while, but they found the external device.Patient said that it was really hard for them to get the external equipment connected to start recharging the implant since the belt never worked.Patient then said that the recharger cord going into the paddle had wires exposed; patient said that maybe this was why the device was getting warm when recharging.Patient noted that their back hurt so bad.Patient wanted to know when they could get a new implant since they no longer wanted to have to charge the implant using the external equipment.Agent reviewed expected implant longevity with the patient and redirected patient to health care provider for further discussion.Patient asked how to reset the controller during the call since they kept seeing no device found.Agent reviewed.Patient asked for another belt since the other belt never worked.Agent reviewed recharger and recharging belt replacement with the patient.
 
Additional Manufacturer Narrative
The recharger with serial number (b)(6)5 and model number (b)(6) was received for product analysis.Analysis found frayed insulation on cable.Found no issues with finding or charging ins.Adding codes manually fdc-d01 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Analysis of the [recharger], model [97755], s/n (b)(6), revealed.Analysis found"frayed insulation on cable" adding codes manually fdc-d15 fdr-c0706 img-g02003 fdm-b01 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24549524
Report Number3004209178-2026-04241
Device Sequence Number15799292
Product Code LGW
UDI-Device Identifier00643169781740
UDI-Public(01)00643169781740(17)200514
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification,Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2020
Device Model Number97716
Device Catalogue Number97716
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer03/09/2026
04/08/2026
04/10/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/17/2026
04/09/2026
04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1535-2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11....".
Patient SexFemale